×

Found 7,864 Documents (Results 1–100)

100
MathJax

On the classification problem for polynomials \(f\) with a periodic continued fraction expansion of \(\sqrt{f}\) in hyperelliptic fields. (English. Russian original) Zbl 07485059

Izv. Math. 85, No. 5, 972-1007 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 5, 152-189 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Diophantine geometry on curves over function fields. (English) Zbl 1475.14048

Ji, LizhenTung (ed.) et al., Moduli spaces and locally symmetric spaces. Based on two workshops, Morningside Center of Mathematics, Beijing, China, February 2017 and March 2019. Somerville, MA: International Press; Beijing: Higher Education Press. Surv. Mod. Math. 16, 1-38 (2021).
PDF BibTeX XML Cite

Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. (English) Zbl 1475.11004

Contemporary Mathematics 770. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5426-5/pbk; 978-1-4704-6426-4/ebook). xiii, 303 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification